It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lupus Message Board

  • Pitting Edema

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 10-13-2004, 08:44 AM   #1
    mere
    Senior Member
     
    mere's Avatar
     
    Join Date: Dec 2003
    Posts: 145
    mere HB User
    Pitting Edema

    Does anyone suffer from this? I had it last December (for the first time) after a bad flare (with costochondritis - rib inflammation) but all my kidney and liver tests were normal. Sed. rate and C react. protein were very high.

    Everything returned to normal, and then, three days ago, the edema came back. It's bad - pitting deep in my feet, ankles and lower legs (also my skin is reddish) and generalised in my face, hands and abdomen as well.

    I have been suffering from costochondritis again for a few weeks. Do you think there could be a connection? Or is it coincidence? Nothing else in terms of my medications or diet has changed.

    I am seeing my PC today. Maybe she will have some answers.

    Mere --

     
    Sponsors Lightbulb
       
    Old 10-13-2004, 10:39 AM   #2
    Sampy123
    Inactive
     
    Join Date: Dec 2002
    Posts: 433
    Sampy123 HB User
    Re: Pitting Edema

    Mere,
    Not sure if I can be of much help here. I have Level 2 edema in my lower legs too. My hands swell up quite often. Dr. wants to start me on a water pill when I see him in 2 weeks, after I adjust to the Plaquenil and statins. I definitely think you should mention the edema to your dr. Keep me posted.

    Shari

    Last edited by Sampy123; 10-13-2004 at 10:40 AM.

     
    Old 10-13-2004, 01:12 PM   #3
    mere
    Senior Member
     
    mere's Avatar
     
    Join Date: Dec 2003
    Posts: 145
    mere HB User
    Re: Pitting Edema

    Thank you for the reply Sampy123.

    I returned from my PCP and she remembers the lupus flare starting this way last Dec. (with the pitting edema and costochondritis). She called my Rheum. and he thinks because my Prednisone has been decreased from 20 mg to 10 mg, I may be having an excerbation of symptoms.

    Rheum. asked her to send me for more labs and he wants to adjust the methotrexate to 20 mg (from 15 mg) and stay at 10 mg with the Pred. I am all in favor of decreasing the Prednisone (even lower if possible) but 20 mg of Mtx. is alot. Hopefully, I can handle it. Anyone take methotrexate? What is your doseage.

    Mere --

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Pitting Edema in Lower Leg let me walk Foot & Ankle Problems 1 03-03-2009 06:12 AM
    why do i have pitting edema throughout my whole body amy4213 Thyroid Disorders 4 12-17-2007 10:46 AM
    Bicycle Injury - Pitting Edema kartman976 General Health 4 10-22-2007 07:27 AM
    Sulfur compounds and pitting edema tamara00 Open to All Other Health Topics 0 09-16-2007 09:27 PM
    pitting edema? ErinS64 Lupus 3 09-04-2007 05:19 AM
    Pitting edema and Hypo-T mominky Thyroid Disorders 0 03-25-2007 04:15 PM
    pitting edema for 3 months rinny2 General Health 11 05-25-2006 08:32 AM
    Pitting MINDWAKER General Health 1 03-12-2005 07:25 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 09:29 AM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!